# SDR UIEA200400087

- Difficulty date: April 27, 2004
- Submitted: July 20, 2004
- Operation: Air carrier
- Aircraft: N540MC
- Make and model: Boeing 747243B
- Aircraft serial: 22508
- System (JASC): 3417 · Air Data Computer
- Part: Cadc
- Part number: 37571835
- Condition: Inoperative
- Location: Nr 1
- Stage of operation: CR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: H

## Discrepancy

MIA-JFK - APPROXIMATELY 45 MINUTES DURING CRUISE, NR 1 CADC POWER C/B OPENED.  C/B RESET PER FHB PROCEDURES.  C/B OPENED AGAIN AND WAS LEFT OPENED FOR DURATIONOF FLIGHT.  NY MAINTENANCE CONTROL DIVERT A/C TO MIA.  REMOVED AND REPLACED NR 1 CADC OPERATION CHECKED FOUND TO BE SATISFACTORY IAW B747 MM 34-12-01.  (M)
